# SDR DALA2017122608896

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 62,688 hours, 24,771 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pma
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT ENGINE HAD AN IN FLIGHT SHUTDOWN.  FOUND THE LEFT ENGINE PMA FAILED.  PMA REPLACED, AND RUN-OUT INSPECTIONS COMPLETED. HIGH POWER RUNS COMPLETED AND NO LEAKS.
